Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/1829
Title: Automatic semigroups with subsemigroups of finite Rees index
Authors: Hoffmann, M.
Thomas, Richard M.
Ruškuc, Nikola
First Published: 2002
Citation: International Journal of Algebra and Computation, 2002, 12 (3), pp.463-476
Abstract: The notion of automaticity has been widely studied in groups and some progress has been made in understanding this notion in the wider context of semigroups. The purpose of this paper is to study the connections between the automaticity of semigroups S and T where T is a subsemigroup of finite Rees index in S.
DOI Link: 10.1142/S0218196702000833
ISSN: 0218-1967
Links: http://www.worldscientific.com/doi/abs/10.1142/S0218196702000833
http://hdl.handle.net/2381/1829
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.